MathSciNet Relay Station
MathSciNet bibliographic data
MR1978045 53C25 (53C21 57R60)
Boyer, Charles P.; Galicki, Krzysztof; Nakamaye, Michael Sasakian geometry, homotopy spheres and positive Ricci curvature. Topology 42 (2003), no. 5, 981–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement